Translator Disclaimer
December 2006 On the number of polynomial maps into $\mathbb{Z}_{n}$
Florian Luca, Igor E. Shparlinski
Tsukuba J. Math. 30(2): 439-449 (December 2006). DOI: 10.21099/tkbjm/1496165073

Abstract

In this paper, we study maximal, minimal, normal and average order of the function $$f(n) = \prod_{k=0}^{b} n/gcd(n,k!)$$ which is the cardinality of the set of polynomial maps from $\mathbb{Z}$ into $\mathbb{Z}_{n}$.

Citation

Download Citation

Florian Luca. Igor E. Shparlinski. "On the number of polynomial maps into $\mathbb{Z}_{n}$." Tsukuba J. Math. 30 (2) 439 - 449, December 2006. https://doi.org/10.21099/tkbjm/1496165073

Information

Published: December 2006
First available in Project Euclid: 30 May 2017

zbMATH: 1204.11157
MathSciNet: MR2271310
Digital Object Identifier: 10.21099/tkbjm/1496165073

Rights: Copyright © 2006 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.30 • No. 2 • December 2006
Back to Top